# SDR FDEA202010292707

- Difficulty date: October 29, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND STATION 1678 X= -8.5 SEAT TRACK FOUND CORROSION.  CABIN, MAIN DECK AT RIGHT HAND SEAT TRACK STATION 1678, X= -8.5 CORROSION EVALUATED AND FOUND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1671 TO STATION 1711, X= -8.5, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
